# SDR IPXA1M64738

- Difficulty date: January 28, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,381 hours, 11,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING ANTI-ICE TELESCOPIC DUCT UPPER DOOR CUTOUT CRACK AT OTBD CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-01, REPAIR 10, FIG 201.
